# SDR AALA20021094

- Difficulty date: July 26, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N203AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49145
- Engine: Pwa JT8D
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 60714811
- Condition: Defective
- Location: Tail Compartment
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENROUTE, TAIL COMPARTMENT HIGHT TEMPERATURE LIGHT ILLUMINATED WHILE CLIMBING THROUGH 17,000 FEET.  TURNED HIGHT PRESSURE BLEED OF AIR CONDITIONING.  CLOSING OF LEFT THROTTLE AND LEFT PACK EXTINGUISHED LIGHT.  RETURNED AND LANDED WITHOUT INCIDENT.  REPLACED TAIL COMPARTMENT HIGH TEMPERATURE SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
